# SDR AALA201801089036

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 40,316 hours, 18,406 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN FIRE IN 1ST CLASS GALLEY, FIRE EXTINGUISHED WITHOUT FIRE EXTINGUSHER. REMOVED AND REPLACED THE OVEN. OPS CHECKED. OK FOR SERIVICE.
